# SDR 97ZZZX3553

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360RA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 740SA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 030A3876012
- Condition: Failed
- Location: Rt Mlg Actuator
- Part time: 3,405 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATION FOLLOWING LANDING WITH RT MLG RETRACTED FOUND THE RT MAIN TO LT MAIN DRIVE SHAFT (PN 030A-38610-21) DISCONNECTED.  THE RT MAIN ACTUATOR WAS TURNED MANUALLY UNTIL THE RT LANDING GEAR WAS IN THE DOWN POSITION.  INSPECTIONS REVEALED THE LOWER AFT ATTACH BOLT FOR THE RT MLG ACTUATOR WAS LOOSE AND THAT THE NUT WAS NOT ON THE BOLT.  THE ACFT WAS PLACED ON JACKS AND A VISUAL INSPECTION REVEALED THE RT MLG  ACTUATOR GEARBOX HOUSING HAD FAILED AND THE REMAINING THREE FASTENERS WERE LOOSE ALLOWING ENOUGH MOVEMENT BETWEEN THE GEARBOX AND THE ACFT STRUCTURE TO DISCONNECT THE INTERCONNECT DRIVE SHAFT.  BOTH MLG ACTUATOR GEARBOXES WERE REMOVED AND ALL ATTACHING HARDWARE WAS REPLACED WITH NEW ITEMS.
